Posted by Jenna611 on July 16, 2008, at 7:43:45
In reply to Re: Long term effects of Effexor/permanent » Jenna611, posted by laserguy on July 15, 2008, at 21:53:56
I have good and bad news.... The good news is: I am finally feeling better! I still have a tiny amount of dizziness, but I can actually function normally again! I didn't feel like doing ANYTHING before! It's hard to explain that to your over-active/achiever OCD husband though. He tried to understand, but he is always moving and doing, so when I felt like sitting and doing nothing, I felt like a lazy under-achiever compared to him. Anyway, the bad news is...it took me a good month to be free of the HORRIBLE withdraw side effects of Effexor! I just wanted to let anyone else reading this know that there is a light at the end of the tunnel. I promise! It just sucks that you have to put your life on hold for a month (or more), until you feel better again. I personally will NEVER take effexor again. I am now taking 150mg Wellebutrin, and it seems to be working. I might have the doctor increase it to 300, but part of me is afraid to be too dependant on these chemicals/drugs. After seeing what effexor did to me, I am almost tempted to go it alone, without anti-deppressants. We'll see. I was SO forgetful on effexor, I started thinking I was losing my mind! I am only 35, I think that is a little premature for the amount of forgetfullness I was expieriencing. I hope Wellebutrin is different. I can't stand feeling like a mental midget! If I don't write it down, I don't remember it! I didn't know that was a side effect of Effexor, until I found this post. So Thank you for that! I started thinking it was peri-menapause. I'm guessing now it was just that nasty little effexor. Good Luck to all who have decided to stop taking this drug. You will feel better again, just give yourself time. And, Thank you Dr. Bob for this post. It does help to know your not alone.